| Model Number |
123 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 08 jun 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
It was reported that the device "was started to be used at 6:30.[the patient's] respiratory condition got worse at 23:00.It was found that the distal tip came off and the patient accidentally swallowed it.The tip was already removed from the patient with additional suctioning procedure.Now the patient¿s condition is stable.The distal tip seemed it was not unstable before use.There was a possibility that the patient bit the tip during the procedure.It was suspected that the tip was stuck at around the esophagus.".
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Photos of the device were provided and the reported incident was confirmed.However, a root cause could not be determined.All information reasonably known as of 28 jul 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.